# SDR AALA2019082109062

- Difficulty date: August 19, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 6,734 hours, 2,774 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 160564X
- Part serial: 8881
- Condition: Contaminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO TUL ON ACCOUNT OF APU FAULT LIGHT INDICATOR AND GENERATOR ISSUE. EMERGENCY WAS DECLARED. APU FAULT LIGHT ILLUMINATED. IAW QRH, APU WAS SHUTDOWN, AND FAULT LIGHT EXTINGUISHED AFTER ONE MINUTE. APU RE-STARTED AND GEN WENT BACK ON-LINE. FAULTED AGAIN AFTER 5-10 MINUTES. NO RE-START ATTEMPTED. MAINTENANCE FOUND APU OIL COOLER FINS CONTAMINATED. REPLACED COOLER IAW AMM 49-91-41. OPS CHECK AND LEAK CHECKED OK.
